MAUDE Adverse Event Report: IDEAL IMPLANT INCORPORATED IDEAL IMPLANT STRUCTURED BREAST IMPANT; SALINE-FILLED BREAST IMPLANT

IDEAL IMPLANT INCORPORATED IDEAL IMPLANT STRUCTURED BREAST IMPANT; SALINE-FILLED BREAST IMPLANT
Model Number 67501
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Alleged deflation.
 
Additional Manufacturer Narrative
No manufacturing defect was found on macroscopic or microscopic examination of the explanted device.Explant analysis showed surgical instrument damage of the implant outer shell which resulted in outer lumen deflation.
 
Event or Problem Description
Alleged deflation.

Brand Name
IDEAL IMPLANT STRUCTURED BREAST IMPANT
Common Device Name
SALINE-FILLED BREAST IMPLANT
Manufacturer (Section D)
IDEAL IMPLANT INCORPORATED
14881 quorum drive
suite 925
dallas TX 75254
Manufacturer (Section G)
TRELLEBORG SEALING SOLUTIONS
2761 walnut avenue
tustin CA 92780
Manufacturer Contact
robert hamas
14881 quorum drive
suite 925
dallas, TX 75254
MDR Report Key16525627
Report Number3011919472-2023-00097
Device Sequence Number2645188
Product Code FWM
UDI-Device Identifier10851795006138
UDI-Public(01)10851795006138(241)67501(17)250531
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number67501
Device Catalogue Number675
Device Lot Number64439
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer03/29/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale